# SDR DALA2022120907954

- Difficulty date: December 9, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,227 hours, 11,139 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOORS 1R AND 3R WILL NOT DISARM. CORRECTIVE ACTION: OPERATED 1R AND 3R ARM AND DISARM FEATURE. NO PROBLEM FOUND. (9729424)
